# SDR MASA2011060702958

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 28,635 hours, 22,844 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION ON CLIMBOUT.  MX C/W FLAP FAIL EO, RESET, NO FURTHER ACTION PER FIM MX C/W FLAP FAIL EO, FOLLOWED FIM FOR A RESET AND NO FURTHER ACTION PER FIM.
